# SDR FDKA200712399

- Difficulty date: December 12, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 14,974 hours, 13,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6157 MCO (0930 PHX LCL) - OUTSIDE EMERGENCY LIGHT WILL NOT TURN OFF IN ANY SWITCH POSITION.  MX RESET SWITCH OPS NORMAL.
